# SDR 96UAL900454

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4724U
- Make and model: Boeing 747122
- Aircraft serial: 19875
- Engine: Pwa JT9D7A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B0808175
- Condition: Cracked
- Location: Le Wing
- Part time: 82,264 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER SKIN PANEL WAS OBSERVED CRACKED IN-FLIGHT.  FOUND PANEL CRACKED AND DELAMINATED ALL THE WAY ACROSS THE INBOARD-OUTBOARD DIRECTION.  REMOVED SKIN PANEL, REPAIRED AND REINSTALLED.
